# SDR P5CA9801369

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1368-1371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON RT BODY GEAR WHEEL WELL OUTBOARD STRINGER BS 1368 TO 1371 STR R33.  CORROSION REMOVED PER SRM 51-10-01 AND 51-10-02.
